# SDR DALA2019022501158

- Difficulty date: February 23, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 71,433 hours, 51,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FWD OVERWING EMERG EXIT SIGNS DO NOT ILLUMINATE. REMOVED AND REPLACED BATTERY AT LOCATION B5103/P5. NO HELP REF MD88AMM 33-51 (962861) AFTER A BRIEF CHARGE TIME PREFORMED AN OPS CHECK PER MD88 AMM 33-53. CHECKS OK. OK FOR SVC. (LP4695737)
